# SDR DALA1255483743

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 38,283 hours, 15,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 24d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER SEAT 24D EMERGENCY SEAT MOUNTED LIGHTING DAMAGED AND INOPERATIVE.  MX REPLACED EMERGENCY LIGHT ASSY AT SEAT 24D. OPS CHECKED OK.
